# SDR ASAA0580171

- Difficulty date: March 7, 2005
- Submitted: June 21, 2005
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- Engine: Pwa JT8D219
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 591041449
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HV-CHECK - LT ELEVATOR GEAR TAB IS DELAMINATED.  BONDED CORE AND INSTALLED REPAIR DOUBLER.  (K)
